Boundedness of certain oscillatory singular integrals

Tom 114 / 1995

Dashan Fan Studia Mathematica 114 (1995), 105-116 DOI: 10.4064/sm-114-2-105-116

Streszczenie

We prove the $L^p$ and $H^1$ boundedness of oscillatory singular integral operators defined by Tf = p.v.Ω∗f, where $Ω(x) = e^{iΦ(x)}K(x)$, K(x) is a Calderón-Zygmund kernel, and Φ satisfies certain growth conditions.

Autorzy

  • Dashan Fan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek